# SDR ASAA2015091713084

- Difficulty date: September 17, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 6,354 hours, 2,063 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 20929
- Condition: Failed
- Location: A/C Bay
- Part time: 6,354 hours, 2,063 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAM DOOR FULL OPEN STAYED, LIGHT ON DURING ENTIRE FLIGHT.  ACFT GROUNDED. PERFORMED LT RAM DOOR FULL OPEN LIGHT FIM 21-51, TASK 803.  NO FAULTS FOUND.  NO FAULTS LOGGED IN NR 1 & 2 PACK/ZONE TEMP CONTROLLERS.  WHILE PERFORMING RT RAM DOOR FULL OPEN FIM TASK 21-51, TASK 803, FOUND RT PACK TCV CONTINUOUSLY RUNNING WITH VALVE INDICATOR IN CLOSED POSITION.  VALVE MOTOR EXTREMELY HOT.  REPLACED RT PACK TCV REF AMM 21-51-10.  GROUND VERIFICATION TEST PASSED REF MM 21-51-10.
